# SDR AT9900382

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A4717423
- Condition: Corroded
- Location: Bs 170-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CUSP ANGLE AT R-1 DOOR JAMB CORRODED AT BS 170 TO 200.  FABRICATED REPAIR PARTS, DRILLED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 53-05 FIG 55, 51-30-2 AND 51-30-5.
